EconPapers    
Economics at your fingertips  
 

On rational approximation in a ball in ℂ N

P. W. Darko, S. M. Einstein-Matthews and C. H. Lutterodt

International Journal of Mathematics and Mathematical Sciences, 2000, vol. 24, 1-10

Abstract:

We study rational approximations of elements of a special class of meromorphic functions which are characterized by their holomorphic behavior near the origin in balls in ℂ N by means of their rational approximants. We examine two modes of convergence for this class: almost uniform-type convergence analogous to Montessus-type convergence and weaker form of convergence using capacity based on the classical Tchebychev constant. These methods enable us to generalize and extend key results of Pommeranke and Gonchar.

Date: 2000
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/24/389423.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/24/389423.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:389423

DOI: 10.1155/S0161171200003616

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:389423